# SDR AALA20030900

- Difficulty date: August 22, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE MIA-LGA, AT 29,000 FT PACK FLOW GAUGES WENT TO ZERO AND AIRCRAFT LOST ALL PRESSURIZATION.  ALL MASK DEPLOYED.  AIRCRAFT REMOVED FROM SERVICE AND FERRIED TO DFW.  INSPECTED DUCTS IN TAIL COMPARTMENT AND WHEEL WELL.  PERFORMED BITE OF CONTROLLERS.  UNABLE TO DUPLICATE PROBLEM ON GROUND.  REPLACED NR 1 CONTROLLRE AS PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
